# SDR P5CA9700517

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26019016
- Condition: Failed
- Location: Nr 9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 9 TIRE RECAP HAD COME OFF AND THE TIRE FLAT.  CHANGED NR 9 AND NR 10 TIRES PER BOEING M/M 32-45-01.  PERFORMED INSPECTION PER MAINTENANCE MANUAL 5-51-25.  FOUND BODY GEAR DOOR STRUT BENT.  REPLACED PER BOEING M/M 32-14-00.
